# SDR HEEA0012699

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION WITH ATC. PERFORMED PRELIMINARY INSPECTION.  FOUND POWER OUT LOW.  ADJUSTED V101 CAVITY TUBE.  NO HELP.  REPLACED V101 CAVITY TUBE.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY.  BENCH CHECK GOOD.
